# SDR SWAA2021081832079

- Difficulty date: March 15, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stop
- Condition: Broken
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRUT FAIRING RING STOP ON FWD COMPRESSION ROD AT ENGINE 2 (2 EA) / REPLACED STRUT FAIRING RING STOP ON FWD COMPRESSION ROD AT ENGINE 2 (2EA) IAW B737-700 SRM 51-10-02-0G-0 STEP 9
